RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 436, Pages 112–121 (Mi znsl6162)  

This article is cited in 2 scientific papers (total in 2 papers)

Cohomology of the Iwasawa subgroup of the group $U(p,p)$ in nonunitary representations

A. M. Vershikab, M. I. Graevc

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b St. Petersburg State University, St. Petersburg, Russia
c Scientific Research Institute for System Studies of RAS, Moscow, Russia

Abstract: We construct a special injective nonunitary bounded irreducible representation for the Iwasawa subgroup of the semisimple Lie group $U(p,p)$ with $p>1$.

Key words and phrases: Iwasawa subgroup, cocycle, special representation.

Funding Agency Grant Number
Russian Science Foundation 14-11-00581
Russian Foundation for Basic Research 13-01-00190-а


Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 215:6, 700–705

Bibliographic databases:

UDC: 517.986
Received: 14.09.2015

Citation: A. M. Vershik, M. I. Graev, “Cohomology of the Iwasawa subgroup of the group $U(p,p)$ in nonunitary representations”, Representation theory, dynamical systems, combinatorial methods. Part XXV, Zap. Nauchn. Sem. POMI, 436, POMI, St. Petersburg, 2015, 112–121; J. Math. Sci. (N. Y.), 215:6 (2016), 700–705

Citation in format AMSBIB
\Bibitem{VerGra15}
\by A.~M.~Vershik, M.~I.~Graev
\paper Cohomology of the Iwasawa subgroup of the group $U(p,p)$ in nonunitary representations
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXV
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 436
\pages 112--121
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3498188}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 215
\issue 6
\pages 700--705
\crossref{https://doi.org/10.1007/s10958-016-2875-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84966474641}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6162
  • http://mi.mathnet.ru/eng/znsl/v436/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, M. I. Graev, “Special representations of Iwasawa subgroups of simple Lie groups”, J. Math. Sci. (N. Y.), 224:2 (2017), 231–237  mathnet  crossref  mathscinet
    2. A. M. Vershik, M. I. Graev, “Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$”, J. Math. Sci. (N. Y.), 232:2 (2018), 99–120  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:112
    Full text:20
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019